MathSciNet Relay Station
MathSciNet bibliographic data
MR1500635 20G05 (22E99)
Loewy, Alfred Ueber die Reducibilität der Reellen Gruppen linearer homogener Substitutionen. (German) [On the reducibility of real groups of linear homogeneous substitutions] Trans. Amer. Math. Soc. 4 (1903), no. 2, 171–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement